Computing Publications

Publications Home » Product-form approximation of que...

Product-form approximation of queueing networks with phase-type service

Giuliano Casale, Peter G. Harrison, Maria Vigliotti

Journal Special Issue Article
SIGMETRICS Performance Evaluation Review
Volume 39
Issue 4
p.36
April, 2012
DOI 10.1145/2185395.2185427
Abstract

The applicability of queueing network models to real-world systems is often enhanced by characterizing service times using phase-type (PH) distributions. Unfortunately, the combinatorial explosion of the underlying state space makes it difficult to evaluate efficiently the resulting models. We propose to tackle this issue by a solution algorithm inspired by the Reversed Compound Agent Theorem (RCAT).

Keywords
Queueing theory
Stochastic Modelling
AESOP
BibTEX file for the publication
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.